RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1005–1027 (Mi semr1111)  

Real, complex and functional analysis

A boundary value problem for the Sturm–Liouville equation with piecewise entire potential on the curve and solution discontinuity conditions

A. A. Golubkov

Advanced Educational and Scientific Center, M.V. Lomonosov Moscow State University, 11, Kremenchugskaya str., Moscow, 121357, Russia

Abstract: For large values of the spectral parameter module, the asymptotics of solutions of the standard Sturm–Liouville equation with a piecewise-entire potential along an lying in the complex plane arbitrary shape curve with a finite number of points in which the solutions and (or) their derivatives undergo discontinuities independent of the spectral parameter is obtained. The eigenvalue problem is investigated for the case of decaying boundary conditions.

Keywords: equation along the curve, decision gap conditions, piecewise-entire potential, asymptotics of solutions, asymptotics of the spectrum.

DOI: https://doi.org/10.33048/semi.2019.16.070

Full text: PDF file (245 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.927.2
MSC: 34B24, 34L20, 34M45
Received April 4, 2019, published August 6, 2019

Citation: A. A. Golubkov, “A boundary value problem for the Sturm–Liouville equation with piecewise entire potential on the curve and solution discontinuity conditions”, Sib. Èlektron. Mat. Izv., 16 (2019), 1005–1027

Citation in format AMSBIB
\Bibitem{Gol19}
\by A.~A.~Golubkov
\paper A boundary value problem for the Sturm--Liouville equation with piecewise entire potential on the curve and solution discontinuity conditions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1005--1027
\mathnet{http://mi.mathnet.ru/semr1111}
\crossref{https://doi.org/10.33048/semi.2019.16.070}


Linking options:
  • http://mi.mathnet.ru/eng/semr1111
  • http://mi.mathnet.ru/eng/semr/v16/p1005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019